MathSciNet Relay Station
MathSciNet bibliographic data
MR1109636 11G05 (11G40 19D45 19F15)
Schappacher, Norbert; Scholl, Anthony J. The boundary of the Eisenstein symbol. Math. Ann. 290 (1991), no. 2, 303–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement